# SDR IPXA11B65559

- Difficulty date: March 11, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 60127
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, U/D EMERGENCY LIGHT L5767, L5733 AND M4915 FOUND INOPERATIVE.   EMERGENCY LIGHT BATTERY (M5169) REPLACED AND OPS CHECK FOUND NORMAL. (AMM 33-51-04)
